Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Rash with bruises on hands and legs, severe joint pain, queasy stomach, severe headaches, enervation after treatment for sore throat. Remedy?

Hi. I have been ill for 19 days now. I have red rash with bruises on my knees and legs, hips and bottom and left elbow . I have severe joint pain. Stomach queasy and pain and severe headache. My rash itches and has new outbreaks. The heat does aggravate. A week beforethe rash I had a severe sore throat swollen glands in neck 3 days with low grade fever that went away untreated. I ache deep not like a flu in the muscle but in my bones. I have no energy.
Asked On : Mon, 23 Jul 2012
Answers:  1 Views:  122
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
The rashes and joint pain that you have could be due to a post infection arthralgia. This is usually self limiting and taking mild pain killers will help.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal ,
Answered: Wed, 7 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor